Alert archive / Indiana / Small Craft Advisories in 2017

Small Craft Advisory 45, NWS Northern Indiana

June 23, 2017

NWS Northern Indiana issued this small craft advisory at Jun 23, 2017, 10:47 PM EDT. It took effect at Jun 24, 2017, 6:00 AM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jun 23, 2017, 10:47 PM EDT (02:47 UTC)
In effect from
Jun 24, 2017, 6:00 AM EDT
Expired
Jun 27, 2017, 8:00 AM EDT
In force
3 days
Issued by
NWS Northern Indiana

The text

As transmitted.

071 
WHUS73 KIWX 240247
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1047 PM EDT FRI JUN 23 2017

LMZ043-046-241100-
/O.NEW.KIWX.SC.Y.0045.170624T1000Z-170626T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1047 PM EDT FRI JUN 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 8 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 AM SATURDAY TO
8 PM EDT SUNDAY. 

* WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 
  KNOTS.

* WAVES...3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
14 follow-up statements
680 
WHUS73 KIWX 240808
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 AM EDT SAT JUN 24 2017

LMZ043-046-241615-
/O.CON.KIWX.SC.Y.0045.170624T1000Z-170626T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
408 AM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* WINDS...WEST TO NORTHWEST 10 TO 15 KNOTS WITH GUSTS TO 25 
  KNOTS.
 
* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
045 
WHUS73 KIWX 241501
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1101 AM EDT SAT JUN 24 2017

LMZ043-046-242315-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-170626T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1101 AM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* WINDS...WEST TO NORTHWEST 10 TO 15 KNOTS WITH GUSTS TO 25 
  KNOTS. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
059 
WHUS73 KIWX 242057
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
457 PM EDT SAT JUN 24 2017

LMZ043-046-250500-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-170626T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
457 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY...

* WINDS...WEST 10 TO 20 KNOTS.
 
* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
207 
WHUS73 KIWX 250229
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1029 PM EDT SAT JUN 24 2017

LMZ043-046-251030-
/O.EXT.KIWX.SC.Y.0045.000000T0000Z-170627T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1029 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
133 
WHUS73 KIWX 250842
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 AM EDT SUN JUN 25 2017

LMZ043-046-251645-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
442 AM EDT SUN JUN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
069 
WHUS73 KIWX 251432
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1032 AM EDT SUN JUN 25 2017

LMZ043-046-252245-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1032 AM EDT SUN JUN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY...

* WINDS...WEST TO NORTHWEST 10 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
614 
WHUS73 KIWX 252049
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
449 PM EDT SUN JUN 25 2017

LMZ043-046-260500-
/O.EXT.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
449 PM EDT SUN JUN 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
079 
WHUS73 KIWX 260243
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 PM EDT SUN JUN 25 2017

LMZ043-046-261045-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1043 PM EDT SUN JUN 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
772 
WHUS73 KIWX 260813
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
413 AM EDT MON JUN 26 2017

LMZ043-046-261615-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
413 AM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
619 
WHUS73 KIWX 260903 AAA
MWWIWX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 AM EDT MON JUN 26 2017

LMZ043-046-261715-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
503 AM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS.

* WAVES...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
452 
WHUS73 KIWX 261446
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1046 AM EDT MON JUN 26 2017

LMZ043-046-262300-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1046 AM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...WEST TO NORTHWEST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
153 
WHUS73 KIWX 262037
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
437 PM EDT MON JUN 26 2017

LMZ043-046-270445-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
437 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
236 
WHUS73 KIWX 270140
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
940 PM EDT MON JUN 26 2017

LMZ043-046-270800-
/O.CON.KIWX.SC.Y.0045.000000T0000Z-170627T0800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
940 PM EDT MON JUN 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
572 
WHUS73 KIWX 270753
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 AM EDT TUE JUN 27 2017

LMZ043-046-271200-
/O.EXT.KIWX.SC.Y.0045.000000T0000Z-170627T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
353 AM EDT TUE JUN 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...NORTHWEST 10 TO 20 KNOTS BECOMING WEST AROUND 10 KNOTS
  THIS MORNING.

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 6:52 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, Jun 23, 6:52 PM EDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
652 PM EDT Fri Jun 23 2017

.SYNOPSIS...
Issued at 237 PM EDT Fri Jun 23 2017

Cooler and less humid air will settle across the region tonight.
Showers will continue to move out of the area leading to a mostly
cloudy evening. After a clear start to the day Saturday, clouds
will increase during the afternoon, but rainfall will hold off
until Sunday afternoon. Low temperatures tonight will be in the
upper 50s with highs Saturday in the lower to middle 70s. Cooler
and drier weather will persist into the early part of next week.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 237 PM EDT Fri Jun 23 2017

West-Northwest flow will persist through Saturday, ushering in
cooler and less humid air. Boundary layer will be well mixed do
not expect to see any fog formation by morning.

Afternoon heating will lead to formation of cu...especially lee
of Lake Michigan. Lack of deep moisture and instability will keep
the threat of measurable precipitation to nearly nil. As the
clouds increase during the peak heating Saturday, this will keep
temperatures from climbing too rapidly and have kept with the
previous trend of low-mid 70s for highs.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 237 PM EDT Fri Jun 23 2017

The Trof over the Great Lakes will deepen and amplify slightly in
response to the ridging over the Rockies. This amplification will
result in continued influx of cooler air. With this amplification
the models are hinting at short waves embedded in the flow.
Similar to past several events of troffing over the Great Lakes
will see the clouds increase and there will be isold/scattered
light showers late Sunday with the threat continuing through
Monday. This is not a heavy rain event and do not expect to see
deep convection either.

The next threat of significant convection will be as the ridging
shifts eastward. Temperatures and moisture will increase...leading
to increased instability and greater threat for thunderstorm late
Weednesday into Friday. At this time there is low confidence in
talking about timing and intensity. This will need to be watched
and monitored as we get closer to the event. A head's up for
planning for events that may be planned late in the week as we
approach the 4th of July weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 649 PM EDT Fri Jun 23 2017

Drier air will cont to filter into nrn IN tonight via w-nw flow behind
departing cdfnt providing contd vfr conditions. Prbly sufficient
lingering low level moisture combined with rather cool temps aloft
to cause vfr bkn cu cloud deck to form by late Sat morning and
cont through the aftn. Isolated shra not out of the question, but
threat too low to include in tafs. W-NW winds should gust into the
20-25kt range during peak heating/mixing Saturday aftn.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Lewis
SHORT TERM...Lewis
LONG TERM...Lewis
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 23, 8:08 PM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
808 PM EDT Fri Jun 23 2017

INZ004>009-012>015-018-020-025>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-250015-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Allen IN-White-Huntington-Wells-Adams-Grant-
Blackford-Jay-Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-
Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH-
808 PM EDT Fri Jun 23 2017 /708 PM CDT Fri Jun 23 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An isolated thunderstorm is possible Sunday and Monday afternoons.

There is another chance of thunderstorms late Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003-MIZ077-250015-
La Porte-Berrien-
808 PM EDT Fri Jun 23 2017 /708 PM CDT Fri Jun 23 2017/

This hazardous weather outlook is for portions of southwest Michigan
and northern Indiana.

.DAY ONE...Tonight

High waves and rip currents are expected to cause hazardous swimming
conditions at Lake Michigan beaches late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

High waves and rip currents are expected to cause hazardous swimming
conditions at Lake Michigan beaches for much of the upcoming weekend
into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-250015-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
808 PM EDT Fri Jun 23 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Tonight

Waves may be hazardous for small craft late tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Waves may be hazardous for small craft at times Saturday through
Monday.

Isolated thunderstorms are possible Sunday and Monday afternoons.

There is another chance of thunderstorms Wednesday night and
Thursday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ016-017-022>024-250015-
Kosciusko-Whitley-Cass IN-Miami-Wabash-
808 PM EDT Fri Jun 23 2017

This hazardous weather outlook is for portions of northern Indiana.

.DAY ONE...Tonight

Flood waters along the Eel River will gradually subside tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Flooding will end along the Eel River Saturday evening.

An isolated thunderstorm is possible Sunday and Monday afternoons.

There is another chance of thunderstorms late Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Reports of flooding will be appreciated.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:46 PM EDTBeach Hazards StatementIWX3 days

Nearby

Small Craft Advisories in Indiana, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.